# SDR SIMA20121101006

- Difficulty date: November 1, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 28,032 hours, 25,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521894004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS APPROX 3/8 " LONG EA ON STRINGER 2L JUST AFT OF FR 75.  REPAIRED STRINGER 2L AT FRAME 75 IAW SRM 53-00-03 FIG. 202 AND ETA-EM-5300-2534. THE AIRCRAFT WAS RETURNED TO SERVICE.
